123 TAB

20.00 EGP

Purchase this product now and earn 20 Points!

Description

123 TAB

123 TAB

ACTIVE-INGREDIENT OF 123 TAB

each 1,2,3 tablet contains : active ingredients : paracetamol 500 mg . – chlorpheniramine maleate 2 mg . Pseudoephedrine HCL 30 mg.

INDICATION OF 123 TAB

  • 1,2,3 provides effective relief from. – runny noses .- blocked noses and sinuses.- sneezing .- watery, itchy eyes. – sinus pain .- fever, headache, body aches & pain .1,2,3 contains a combination of three medicines: pseudoephedrine hydrochloride, chlorpheniramine maleate, and paracetamol.
  • pseudoephedrine hydrochloride belongs to a group of medicines called sympathomimetic decongestants, it works by reducing congestion in the upper respiratory tract, including the nose, nasal passages, and sinuses, making it easier to breathe. chlorpheniramine maleate belongs to a group of medicines called ‘ antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine .
  • histamine is produced by the body in response to foreign substances that the body is allergic to. paracetamol works to stop the pain messages from getting through to the brain, it also acts in the brain to reduce fever .
  • ask your pharmacist or doctor if you have any questions about this medicine. your pharmacist or doctor may have given it for another reason.

DOSAGE OF 123 TAB

Follow all directions given to you by your pharmacist or doctor carefully. They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box.

The recommended dose is: –

1,2,3 are only available from your pharmacist. Follow all directions given to you by your pharmacist or doctor carefully. They may differ from the information contained in this leaflet. Ask your pharmacist or doctor for help if you do not understand the instructions on the box . the recommended dose is: – adult and children: 12 years and over 1-2 tablets if you are over 65 years of age, talk to your pharmacist or doctor about how much to take. elderly patients are more likely to have side effects from taking these medicines.

OVER-DOSAGE OF 123 TAB

immediately telephone your doctor or go to an accident and emergency at the nearest hospital. If you think that you or anyone else may have taken too many 1,2,3. Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.

CONTRA-INDICATION OF 123 TAB

do not take 1,2,3 if you have an allergy to: – any medicine containing pseudoephedrine, paracetamol, chlorpheniramine maleate, or other antihistamines .- any of the ingredients listed at the end of the leaflet some of the symptoms of an allergic reaction may include shortness of breath, wheezing or difficulty breathing, swelling of the face, lips, tongue or other parts of the body rash, itching or hives on the skin.

STORAGE OF 123 TAB

Store at a temperature not exceeding 30 °C. IN A DRY PLACE. Keep it where children cannot reach it.
PACK OF 123 TAB

123 TAB MANUFACTURED BY
MANUFACTURED BY HIKMA PHARMA S.A.E – 6 TH OF OCTOBER CITY – EGYPT.

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.drugbank.ca/drugs/DB00852

https://www.gardeniapharmacy.com/category/medicine-2/

Additional information

Form

Gender

How to use

Reviews (0)

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “123 TAB”

Your email address will not be published.

Shopping Cart
Don`t copy text!
123 TAB123 TAB
20.00 EGP
Purchase this product now and earn 20 Points!
Scroll to Top

SPIN TO WIN!

  • Try your lucky to get discount coupon
  • 1 spin per email
  • No cheating
Try Your Luck
Never
Remind later
No thanks